Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling low, headaches. Taking nexito for anxiety. No history of stress or depression. Suggestions?

Hello sir My name is xxxxx and i always feel very dull i don t have any stress on anything, I use to play Sports so much and enjoy lot, I was having some pain in my Head and went to doctor and he told i am having Anxity, He gave me Nexito 5mg but as i feel it is not required to me as i never feel any stress or Deprssion, Could you please advise something
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Nexito is a good medication for depression. Headaches may be due to depression or they may be independent. Anxiety is also treated with nexito. I feel like there might be other things that you would like to discuss with a counselor or a therapist. I wish you all the very best. Though treatment is a process you will feel much better in the end. I hope this helped.

Take care and have a nice day !
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor